Characterization and optimization of linearly tapered slot antenna pattern


Koksal A.

INTERNATIONAL JOURNAL OF INFRARED AND MILLIMETER WAVES, vol.18, no.8, pp.1525-1537, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 8
  • Publication Date: 1997
  • Doi Number: 10.1007/bf02678310
  • Journal Name: INTERNATIONAL JOURNAL OF INFRARED AND MILLIMETER WAVES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1525-1537

Abstract

A parametric study of linearly tapered slot antenna (LTSA) in air and a method for optimization of its pattern are presented. A method of moments code is utilized to investigate the behavior of LTSA's as the length, height and the taper angle varies. It is shown that the antenna pattern can be improved using a top layer of dielectric material with varying permittivity.